Clarityn Allergy 10mg Tablets30s

You have 0 of this in your trolley

Clarityn Allergy 10mg Tablets
0 in trolley

Quantity of Clarityn Allergy 10mg Tablets in trolley 0

0 in trolley.
£9.95(33.2p each)9.95
View all in Tablets & Syrups
1 a day. Loratadine. Hayfever & other allergies. Relief of: sneezing, runny nose, itchy eyes.Each tablet contains loratadine 10 mg. Also contains lactose. To relieve allergic symptoms due to hayfever and other airborne allergies, such as house dust mite and pet allergies. Can also be taken for allergic skin conditions such as rash, itching and urticaria (hives). Please read enclosed leaflet before using this medication.


    Disclaimer

    Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

    If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

    This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

    Legal disclaimer